5 results for hilbert space.

Parameters for your search query:
Keyword    hilbert space

Open AccessArticle
Export: RIS | BibTeX | EndNote
The Existence and Stability of Inclusion Equations Type of Stochastic Dynamical System Driven by Mixed Fractional Brownian Motion in a Real Separable Hilbert Space
Applied Mathematics and Physics. 2017, 5(1), 1-10. DOI: 10.12691/amp-5-1-1
Pub. Date: January 13, 2017Views: 5586Downloads: 3810
Open AccessArticle
Export: RIS | BibTeX | EndNote
Interpolation Splines Minimizing Semi-Norm in K2(P2) Space
American Journal of Numerical Analysis. 2014, 2(4), 107-114. DOI: 10.12691/ajna-2-4-3
Pub. Date: June 02, 2014Views: 11648Downloads: 7015
Open AccessArticle
Export: RIS | BibTeX | EndNote
Construction of Optimal Quadrature Formula for Numerical Calculation of Fourier Coefficients in Sobolev Space L2(1)
American Journal of Numerical Analysis. 2016, 4(1), 1-7. DOI: 10.12691/ajna-4-1-1
Pub. Date: January 26, 2016Views: 7494Downloads: 5373
Open AccessArticle
Export: RIS | BibTeX | EndNote
About Coefficients and Order of Convergence of the Optimal Quadrature Formula
American Journal of Numerical Analysis. 2014, 2(2), 35-48. DOI: 10.12691/ajna-2-2-2
Pub. Date: March 03, 2014Views: 9993Downloads: 5661
Open AccessReview Article
Export: RIS | BibTeX | EndNote
Common and Coincidence Fixed Point Theorems for Asymptotically Regular Mappings in Hilbert Spaces
American Journal of Mathematical Analysis. 2014, 2(1), 8-14. DOI: 10.12691/ajma-2-1-3
Pub. Date: March 02, 2014Views: 10275Downloads: 5455
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals



Article Types